# SDR CA960614017

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310119101
- Condition: Spalled
- Location: Rgb Nr 10 Brg
- Part time: 17,032 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REDUCTION GEAR BOX MAKING METAL. LEFT HAND #10 BEARING, ONE BALL SPALLED. REMAINING OIL IN THE GEARBOX WAS VERY DIRTY AND FOUND TO CONTAIN HIGH LEVELS OF PHOSPHORUS AND VANADIUM. SEVERAL OTHER BEARING S HAD PITS AND DISCOLORATION SIMILAR TO CORROSION THAT MAY BE RELATED TO THE CONTAMINATED OIL.
